News of mathematical life
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (2010), pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{IVM_2010_5_a11,
title = {News of mathematical life},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--92},
year = {2010},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2010_5_a11/}
}
News of mathematical life. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (2010), pp. 91-92. http://geodesic.mathdoc.fr/item/IVM_2010_5_a11/